Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 1, Pages 163-168
http://dx.doi.org/10.1155/IJMMS.2005.163

Fully fuzzy prime semigroups

Department of Mathematics, Quaid-i-Azam University, Islamabad 45320, Pakistan

Received 25 March 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We characterize those semigroups for which each fuzzy ideal is prime. We also characterize those semigroups for which each fuzzy right ideal is prime.